We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Alka-seltzer Plus Cold Medicine, Sparkling Original Effervescent Tablets 36ct

    Alka-seltzer Plus Cold Medicine, Sparkling Original Effervescent Tablets 36ct

    Product ID: A10177865

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $10.32
    Select
    2 
    $19.64
    Select
    3 
    $28.96
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Provides temporary relief from nasal congestion, sneezing, runny nose, sore throat, fever, headache & body ache, and sinus pressure
    • Comes in Effervescent form
    • Sparkling Original flavor

    Description

    In 1968 we harnessed the fast-dissolving power of effervescent tablets in a cold symptom relief medicine. Today, its still the Alka-Seltzer Plus cold formula you turn to when you want fast, effective relief from your worst cold symptoms: Nasal Congestion Sneezing Runny Nose Sore Throat Fever Headache & Body Ache Sinus Pressure

    Directions

    Adults and children 12 years and over: Take 2 tablets fully dissolved in 4 oz of water every 4 hours. Children under 12 years: Do not use


    Ingredients

    Aspirin 325 mg (NSAID)* Chlorpheniramine maleate 2 mg Phenylephrine bitartrate 7.8 mg *nonsteroidal anti-inflammatory drug, Acesulfame potassium, anhydrous citric acid, aspartame, calcium silicate, dimethicone, docusate sodium, flavors, mannitol, povidone, sodium benzoate, sodium bicarbonate

    WARNINGS

    Reyes syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reyes syndrome, a rare but serious illness.Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives facial swelling asthma (wheezing) shockStomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older have had stomach ulcers or bleeding problems take a blood thinning (anticoagulant) or steroid drug take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) have 3 or more alcoholic drinks every day while using this product take more or for a longer time than directedSore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.Do not use to sedate children.Do not use if you are allergic to aspirin or any other pain reliever/fever reducer if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. if you have ever had an allergic reaction to this product or any of its ingredients in children under 12 years of age



    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS